# SDR AU971416

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Torque Limiter
- Part number: 82768
- Condition: Faulty
- Location: Pressure Reg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) AVIONICS COOLING SYSTEM INLET VALVE TORQUE LIMITER FAULTY.
